Skip to main content

Pricing perpetual American options under a stochastic-volatility model with fast mean reversion

Journal Article


Abstract


Publication Date


  • 2011

Citation


  • Zhu, S. & Chen, W. (2011). Pricing perpetual American options under a stochastic-volatility model with fast mean reversion. Applied Mathematics Letters, 24 (10), 1663-1669.

Scopus Eid


  • 2-s2.0-79957550128

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3609

Has Global Citation Frequency


Number Of Pages


  • 6

Start Page


  • 1663

End Page


  • 1669

Volume


  • 24

Issue


  • 10

Abstract


Publication Date


  • 2011

Citation


  • Zhu, S. & Chen, W. (2011). Pricing perpetual American options under a stochastic-volatility model with fast mean reversion. Applied Mathematics Letters, 24 (10), 1663-1669.

Scopus Eid


  • 2-s2.0-79957550128

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3609

Has Global Citation Frequency


Number Of Pages


  • 6

Start Page


  • 1663

End Page


  • 1669

Volume


  • 24

Issue


  • 10